# SDR SWAA2025013091193

- Difficulty date: January 30, 2025
- Submitted: January 30, 2025
- Operation: Air carrier
- Aircraft: N7874B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29352
- Aircraft time: 59,661 hours, 33,218 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Seat
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN SEAT 11D RECLINES AND IS NOT SUPPOSED TO RECLINE AS IT IS IN AN EMERGENCY EXIT ROW. <[01] ADJUSTED 11D RECLINE CABLE HDROLCOK TO BE LOCKED OUT PER CMM 25-21-45.
